# SDR ZZDA2007247

- Difficulty date: July 18, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2811
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PACK QUESTIONABLE PRESSURE.  REPLACED R1 DOOR EVAC SLIDE ASSY PER AMM 25-60.
